RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2009, Volume 73, Issue 4, Pages 77–152 (Mi izv2714)  

This article is cited in 3 scientific papers (total in 3 papers)

Log canonical thresholds of three-dimensional Fano hypersurfaces

I. A. Cheltsov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We study global log canonical thresholds of generic hypersurfaces in $\mathbb{P}(1,a_{1},a_{2},a_{3},a_{4})$ of degree $\sum_{i=1}^{4}a_{i}$ that have at most terminal singularities.

Keywords: Fano variety, log canonical threshold, Tian's alpha-invariant, Kähler–Einstein metric.

DOI: https://doi.org/10.4213/im2714

Full text: PDF file (946 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2009, 73:4, 727–795

Bibliographic databases:

UDC: 512.7
MSC: 14J45, 14E07, 14J17, 14J30, 14B05, 32Q20
Received: 06.08.2007
Revised: 25.01.2008

Citation: I. A. Cheltsov, “Log canonical thresholds of three-dimensional Fano hypersurfaces”, Izv. RAN. Ser. Mat., 73:4 (2009), 77–152; Izv. Math., 73:4 (2009), 727–795

Citation in format AMSBIB
\Bibitem{Che09}
\by I.~A.~Cheltsov
\paper Log canonical thresholds of three-dimensional Fano hypersurfaces
\jour Izv. RAN. Ser. Mat.
\yr 2009
\vol 73
\issue 4
\pages 77--152
\mathnet{http://mi.mathnet.ru/izv2714}
\crossref{https://doi.org/10.4213/im2714}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2583967}
\zmath{https://zbmath.org/?q=an:1181.14047}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009IzMat..73..727C}
\elib{http://elibrary.ru/item.asp?id=20358690}
\transl
\jour Izv. Math.
\yr 2009
\vol 73
\issue 4
\pages 727--795
\crossref{https://doi.org/10.1070/IM2009v073n04ABEH002464}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271211200005}
\elib{http://elibrary.ru/item.asp?id=20544961}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-72849110080}


Linking options:
  • http://mi.mathnet.ru/eng/izv2714
  • https://doi.org/10.4213/im2714
  • http://mi.mathnet.ru/eng/izv/v73/i4/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pukhlikov A.V., “Canonical and Log Canonical Thresholds of Fano Complete Intersections”, Eur. J. Math., 4:1, 1, SI (2018), 381–398  crossref  mathscinet  zmath  isi  scopus
    2. Cheltsov I. Parka J. Shramov C., “Alpha-Invariants and Purely Log Terminal Blow-Ups”, Eur. J. Math., 4:3, 2, SI (2018), 845–858  crossref  mathscinet  isi  scopus
    3. Cheltsov I., Dubouloz A., Park J., “Super-Rigid Affine Fano Varieties”, Compos. Math., 154:11 (2018), 2462–2484  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:276
    Full text:71
    References:47
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019